# SDR CA150520016

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 28,016 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Failed
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING WATER BUCKET OPERATION, PILOT HEARD THE ENGINE RUMBLING AND A RAPID STALLING,  ABORTED PICK UP, THE NR 1 ENGINE SURGED & LOST POWER.  THE PILOT IMMEDIATELY LANDED WITHOUT INCIDENT.  DURING INSPECTION, ONE OF THE TURBINE WHEELS HAD THROWN SOME BLADES.
